Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Anybody else experience some aesthetically disturbing backlash from taking a multi-vitamin? I don't mean to sound paranoid, but I've been dealing with some deep under the skin types that I haven't had in years and was wondering if it was a coincidence or not that I just started taking a multi.

Share this post


Link to post
Share on other sites

yes.. centrum broke me out horribly.. i think it was more of a problem with iodine than everything else though.. because i take a multivitamin with only half of the rdi of iodine and im not breaking out.. but im also not drinking milk which contains huge amounts of iodine.

Share this post


Link to post
Share on other sites

Could be the iodine? Or it could be that it's too high for your system.

You may want to try this one as I started taking it and dropped GNC Mega Man because I continue to break out and that might play a contribution as to why? So far I'm not experiencing any trouble from this multivitamin as it only contains the essentials and nothing else. No iodine and iron.

IPB Image

Share this post


Link to post
Share on other sites

Could be the iodine? Or it could be that it's too high for your system.

You may want to try this one as I started taking it and dropped GNC Mega Man because I continue to break out and that might play a contribution as to why? So far I'm not experiencing any trouble from this multivitamin as it only contains the essentials and nothing else. No iodine and iron.

IPB Image

This is the one im taking

Share this post


Link to post
Share on other sites

I have been breaking out constantly for about the last 4 months, and I had near perfect skin for about 18 years before that. Now that I think about it, the breakouts started 1-2 weeks after I started taking Centrum Multi-vitamins. I have been taking them for the last 4 months, and I am going to stop TODAY!!!!!

I'll post any results.

Share this post


Link to post
Share on other sites

No its not the multi vitamin. I;ve been taking them the past 2 months(Centrum) and havent broken out once.

I'll bet you your acne has more to do with your skin care regimen.

For those of you that say multi vitamins are breaking you out, please post your skin care regimens.

Share this post


Link to post
Share on other sites

No its not the multi vitamin. I;ve been taking them the past 2 months(Centrum) and havent broken out once.

I'll bet you your acne has more to do with your skin care regimen.

For those of you that say multi vitamins are breaking you out, please post your skin care regimens.

Well thats the thing. Until I took this multi vitamin, I didnt have much of a skin care regimen. I washed my face once or twice a day, whatever I felt like. I touched my face whenever I wanted, and did whatever I wanted. It worked for 18 years and 2 months. Then 1-2 weeks after taking this, my face just went dowwwwwwnhill and hasn't gotten better since.

Share this post


Link to post
Share on other sites

same thing with me after about 2wks. almost 3 i started getting under skin pimpled that didnt rise to a head. that hurt like a bitch. like little cyst and i havnt had a cyst in like 7 months. really sucks! :(

my skin care regimen is wash water at night then aloe vera. in the morning wash with water then neotrogena dry touch spf 45 sunblock.

been using that for 3months and it doesnt break me out. so im geussing its the vitamin. quit 2 days ago will keep u updated

Share this post


Link to post
Share on other sites

i took Women's One a Day, each evening with dinner. Although I didn't notice a difference for the first week or two, I noticed breakouts that started after about the second week. I immediately stopped using it...I now drink a ton of water, and even wash my face each morning and night w/ bottled water :doubt: i know, it's an annoying and expensive habit...but I really like what it's done for my skin. I can't say for SURE that it was the multi-vitamin that broke me out, I really think it played a huge role, as I hadn't changed my regimen at all. In the mornings, I use the Proactiv system...at night, I wash with St Ives scrub for Oily/Acne Prone Skin, and then follow with Retin-A.

Share this post


Link to post
Share on other sites

i took Women's One a Day, each evening with dinner. Although I didn't notice a difference for the first week or two, I noticed breakouts that started after about the second week. I immediately stopped using it...I now drink a ton of water, and even wash my face each morning and night w/ bottled water :doubt: i know, it's an annoying and expensive habit...but I really like what it's done for my skin. I can't say for SURE that it was the multi-vitamin that broke me out, I really think it played a huge role, as I hadn't changed my regimen at all. In the mornings, I use the Proactiv system...at night, I wash with St Ives scrub for Oily/Acne Prone Skin, and then follow with Retin-A.

Wow, theres another thread about this and alot of people have reported the same thing- breaking out 1-2 weeks after starting a multi-vitamin. Also, I'm sure there is alot of people who break out 1-2 weeks after taking MV's and don't realize it, because who would possibly assume that something thats good for you could break you out?

This is one thing that I am excited to see the results of.

Share this post


Link to post
Share on other sites

maybe the break out is because the multi vitamin is clearing the system. Just like nearly all acne medicines make things worse before they get better.

Share this post


Link to post
Share on other sites

maybe the break out is because the multi vitamin is clearing the system. Just like nearly all acne medicines make things worse before they get better.

After clear skin for 18 years, I think that it is quite unlikely that there was ANYTHING for it to clear in the first place. And initial breakouts shouldn't last 4 months (Who's to say how much longer its going to be)

I think with most acne medications, purging isn't anything at all except the product not working. Sure, sometimes people do experiance initial breakouts, but far more often they experiance a product not working and a continuation of breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×